# SDR CA100930003

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 909 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5751 · Ailerons
- Part: Roll Pin
- Part number: 98296A999
- Condition: Misinstalled
- Location: Aileron Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVERAL OF THE LARGE DIAMETER HOLLOW FLIGHT CONTROL PUSH TUBES HAVE THEIR ROD ENDS HELD ON WITH ROLL PINS.  THESE ROLL PINS SHOULD BE LOCKWIRED AROUND THE TUBE TO PREVENT THE ROLL PIN FROM FALLING OUT IF IT GETS LOOSE.
